Publication:
Ratio asymptotics for biorthogonal matrix polynomials with unbounded recurrence coefficients

Loading...
Thumbnail Image
Identifiers
Publication date
2020-12-01
Defense date
Advisors
Tutors
Journal Title
Journal ISSN
Volume Title
Publisher
National Library of Serbia
Impact
Google Scholar
Export
Research Projects
Organizational Units
Journal Issue
Abstract
In this paper we study matrix biorthogonal polynomials sequences that satisfy a nonsymmetric three term recurrence relation with unbounded matrix coefficients. The outer ratio asymptotics for this family of matrix biorthogonal polynomials is derived under quite general assumptions. Some illustrative examples are considered.
Description
Keywords
Ratio Asymptotic, Quadrature Formulae, Markov Functions, Matrix Biorthogonal Polynomials, Generalized Chebyshev Polynomials
Bibliographic citation
Branquinho, A., García-Ardila, J., C., & Marcellán, F. (2020). Ratio asymptotics for biorthogonal matrix polynomials with unbounded recurrence coefficients. In Applicable Analysis and Discrete Mathematics (Vol. 14, Issue 3, pp. 754–774). National Library of Serbia